# SDR SWIA2024092703

- Difficulty date: September 3, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 39,908 hours, 25,524 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLAP TRACK 1A HAS DAMAGE IN LOWER INTERNAL RADIUS (NO DAMAGE ALLOWED AREA).     (C-CHECK RO 9/26/2024)    REMOVED AND REPLACED RH FLAP TRACK 1A. REF. E175 AMM 57-54-25. ASSET# TC1-602, CAL. DATE:1-31-25. SEE CONTINUE CARD FOR GAP CHECK.
